# SDR HYIA20150622001

- Difficulty date: June 18, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N223PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0105
- Aircraft time: 34,694 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 52920291
- Condition: Corroded
- Location: Lt Wing
- Part time: 9,791 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, AREAS OF EXFOLIATING CORROSION WERE FOUND AT LT WING LOWER FWD SPAR CAP STRAP, OEM PN 5292029-1, PREVIOUSLY INSTALLED VIA SERVICE KIT SK402-47 ON MARCH 10, 2004 TO SATISFY REQUIREMENT OF AD2005-12-13 CONCURRENT WITH MEB05-2 AS TERMINATING ACTION FOR AD2005-05-52.  THE AFFECTED PARTS WILL BE REPLACED WITH FACTORY NEW FOLLOWING A DETAILED INSPECTION OF SURROUNDING STRUCTURE UPON DISASSEMBLY.
